Loss of appetite?

Discussion in 'Fibromyalgia Main Forum' started by megchampagne, May 4, 2006.

  1. megchampagne

    megchampagne New Member

    I don't know if this is tied in to taking bupropion, or if it is due to FMS.

    I have had NO appetite for ANYTHING for months. When my stomach starts rumbling, I basically force myself to eat -- nothing sounds appealing to me.

    This afternoon my husband offered me a chocolate cupcake, and I REFUSED!! WTH!? Those are my favorite! But no appetite.

    Granted, I have to lose maybe like 5-10 pounds, but this is not the way.

    Anybody else have this problem? Any solutions?
  2. megchampagne

    megchampagne New Member

    Hey again Gigi... Yes, bupropion is generic for Wellbutrin, and I am on a fairly high dose - 300mg/day, and I expect my psych to increase this dosage.

    I have taken Wellbutrin in the past and I did have some loss of appetite, but nothing this persistent. It's ridiculous. I don't even drool at the thought of my favorite foods anymore. *sigh* I miss pizza...
  3. PITATOO

    PITATOO Member

    I lost quite a bit of weight on this drug and it also caused sweats and high blood pressure. Quit a couple of years ago. I was not depressed to begin with and it sure did not help with sleep. Made it worse. Also when I first began with symptoms of FMS and CFIDS I had no appetite at all. I am a big man. Large framed and 6'3" and was down to 164 lbs. This was without being on any drugs. So I guess it may depend on what stage you are in the disease(s). Do you feel like you have an infection. A low grade fever; which I knew I had can cause this - Bobby
  4. violann

    violann New Member

    ...also reduces my appetite, for me, a really good thing.